Skip to Main content Skip to Navigation


...
hal-01644270v2  Journal articles
Antoine LejayLionel LenôtreGéraldine Pichot. Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
...
hal-01900609v1  Conference papers
Antoine LejayGéraldine PichotLionel Lenôtre. Diffusion processes in discontinuous media: numerical algorithms and benchmark tests
Workshop Validation approaches for multiscale porous media models., Jul 2018, Nottingham, United Kingdom